RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2018, Volume 52, Issue 1, Pages 19–26 (Mi uzeru453)  

Mathematics

On an integro-differential equation of pseudoparabolic-pseudohyperbolic type with degenerate kernels

T. K. Yuldashev

Department of Higher Mathematics, Siberian State Aerospace University, Krasnoyarsk, RF

Abstract: In this article the questions of solvability of boundary value problem for a homogeneous pseudoparabolic-pseudohyperbolic type integro-differential equation with degenerate kernels are considered. Is used the Fourier method based on separation of variables. The criterion of one-value solvability of the considering problem is installed. Under this criterion is proved the one-valued solvability of the problem.

Keywords: integro-differential equation, mixed type equation, degenerate kernels, integral condition, one valued solvability.

Full text: PDF file (172 kB)
References: PDF file   HTML file

Document Type: Article
MSC: Primary 35A02; Secondary 35M10, 35S05
Received: 27.09.2017
Language: English

Citation: T. K. Yuldashev, “On an integro-differential equation of pseudoparabolic-pseudohyperbolic type with degenerate kernels”, Proceedings of the YSU, Physics & Mathematics, 52:1 (2018), 19–26

Citation in format AMSBIB
\Bibitem{Yul18}
\by T.~K.~Yuldashev
\paper On an integro-differential equation of pseudoparabolic-pseudohyperbolic type with degenerate kernels
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2018
\vol 52
\issue 1
\pages 19--26
\mathnet{http://mi.mathnet.ru/uzeru453}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru453
  • http://mi.mathnet.ru/eng/uzeru/v52/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:13
    Full text:9
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018